# SDR AALA202404230550

- Difficulty date: April 22, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 43,464 hours, 18,173 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Cut
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT 17A EMERGENCY EXIT LIGHT HAS BEEN RIPPED OFF OF THE WALL. ACCOMPLISHED WIRE REPAIR (AALA202404230550), PER SWPM 20-30-12 AND WDM 33-51-21. REMOVED AND REPLACED EMERGENCY EXIT SIGN LIGHT ASSEMBLY (AALA202404231454), PER AMM 33-51-01.
